← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Dec 10, 2021 | Replies (602)

Comment receiving replies
@terridrag

You are feeling better now I’m on my 10th day of vancomycin is it normal to still have D and stomach ache

Jump to this post


Replies to "You are feeling better now I’m on my 10th day of vancomycin is it normal to..."

@terridrag Is this your first episode of Cdiff? Unfortunately, some of the things you're going through may be caused by the Vanco and not Cdiff. Vancomycin is a strong drug and also used on MRSA patients. If this isn't your first episode, you might want to ask your doctor about Dificid (fidaxamicin) if you have a relapse. I had less side affects with it and it only kills the Cdiff spores and leaves your good bacteria alone which help to fight off the Cdiff. Are you doing the Vanco taper or just taking it for 10 days?

  Request Appointment